# SDR ASAA2021042634701

- Difficulty date: April 26, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 33,923 hours, 9,769 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM041348Y
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 33,932 hours, 9,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG FAN BLADE LUBE #7 BLADE CU-NI-IN COATING MISSING BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED #7 FAN BLADE PER T/C 78472010.
